PL EN


Preferences help
enabled [disable] Abstract
Number of results
2013 | 123 | 2 | 193-195
Article title

Impulsive Control and Synchronization of a New 5D Hyperchaotic System

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper investigates the control and the synchronization of a new 5D hyperchaotic system. Based on the impulsive control theory, some new and less conservative criteria for the global exponential stability and asymptotical stability of impulsively controlled 5D hyperchaotic system, are obtained with varying impulsive interval. Finally, numerical simulations are given to demonstrate the effectiveness of the proposed control and synchronization methodology.
Keywords
EN
Year
Volume
123
Issue
2
Pages
193-195
Physical description
Dates
published
2013-02
References
  • [1] V. Ahlers, U. Parlitz, W. Lauterborn, Phys. Rev. E 58, 7208 (1998)
  • [2] Y.X. Luo, D.X. Li, X. Wu, J. Mech. Eng. 54, 372 (2008)
  • [3] X.J. Wu, H. Wang, H.T. Lu, Nonlinear Anal., Real World Appl. 12, 1288 (2011)
  • [4] Y.X. Li, G.R. Chen, W.K.S. Tang, IEEE Trans Circuits Syst. II 52, 204 (2005)
  • [5] S. Bououden, S. Filali, K. Karim, Int. J. Innov. Comput. I Control 6, 541 (2010)
  • [6] K. Kemih, H. Bouraoui, M. Ghanes, R. Remmouche, A. Senouci, Int. J. Modelling, Identification Control 17, 206 (2012)
  • [7] T. Yang, Impulsive Control Theory, Springer-Verlag, Berlin 2001
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv123n2010kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.